# SDR GTIA012224

- Difficulty date: November 16, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD FLOORBOARD STATION 894-974 HAS SURFACE CORROSION.  REMOVED HAT CHANNEL TO FABRICATED PANEL.  FABRICATED NEW FLOOR PANEL.  INSTALLED HAT CHANNELS PER SRM DC9 51-30-2.  (M)
